Back
 OJDM  Vol.8 No.2 , April 2018
Some Common Fixed Point Theorems Satisfying Meir-Keeler Type Contractive Conditions
Abstract: In this article, we establish some common fixed point results for two pairs of compatible mappings satisfying Meir-Keeler type contractive conditions in metric space and dislocated metric space which extend and improve some similar fixed point results in the literature.
Cite this paper: Panthi, D. (2018) Some Common Fixed Point Theorems Satisfying Meir-Keeler Type Contractive Conditions. Open Journal of Discrete Mathematics, 8, 35-47. doi: 10.4236/ojdm.2018.82004.
References

[1]   Brouwer, L.E.J. (1912) Uber Abbildung von Mannigfaltigkeiten. Mathematische Annalen, 71, 97-115.
https://doi.org/10.1007/BF01456931

[2]   Banach, S. (1922) Sur les operations dans les ensembles abstraits et leur applications aux equations integrals. Fundamental Mathematicae, 3, 133-181.

[3]   Meir, A. and Keeler, E. (1969) A Theorem in Contraction Mappings. Journal of Mathematical Analysis and Applications, 28, 326-329.
https://doi.org/10.1016/0022-247X(69)90031-6

[4]   Maiti, M. and Pal, T.K. (1978) Generalization of Two Fixed-Point Theorems. Bulletin of the Calcutta Mathematical Society, 70, 57-61.

[5]   Park, S. and Rhoades, B.E. (1981) Meir-Keeler Type Contractive Conditions. Mathematica Japonica, 26, 13-20.

[6]   Rao, I.H.N. and Rao, K.P.R. (1985) Generalization of Fixed-Point Theorems of Meir-Keleer Type. Indian Journal of Pure and Applied Mathematics, 16, 1249-1262.

[7]   Jungck, G. (1986) Compatible Mappings and Common Fixed Points. International Journal of Mathematics and Mathematical Sciences, 9, 771-779.
https://doi.org/10.1155/S0161171286000935

[8]   Pant, R.P. (1986) Common Fixed Point of Two Pair of Commuting Mappings. Indian Journal of Pure and Applied Mathematics, 17, 187-192.

[9]   Carbone, A., Rhoades, B.E. and Singh, S.P. (1989) A Fixed Point Theorem for Generalized Contraction Map. Indian Journal of Pure and Applied Mathematics, 20, 543-548.

[10]   Matkowski, J. (1975) Integrable Solutions of Functional Equations. Dissertationes Mathematicae, 127.

[11]   Jachymski, J. (1994) Common Fixed Point Theorems for Some Families of Mappings. Indian Journal of Pure and Applied Mathematics, 25, 925-937.

[12]   Pant, R.P. (1998) Common Fixed Points of Contractive Maps. Journal of Mathematical Analysis and Applications, 226, 251-258.
https://doi.org/10.1006/jmaa.1998.6029

[13]   Boyd, D.W. and Wong, J.S. (1969) On Nonlinear Contractions. Proceedings of the American Mathematical Society, 20, 458-464.
https://doi.org/10.1090/S0002-9939-1969-0239559-9

[14]   Park, S. and Rhoades, B.E. (1981) Extension of Some Fixed Point Theorems of Hegedus and Kasahara. Mathematics Seminar Notes, 9, 113-118.

[15]   Matthews, S.G.(1986) Metric Domains for Completeness. Technical Report 76, Ph.D. Thesis, University of Warwick, Coventry.

[16]   Hitzler, P. and Seda, A.K. (2000) Dislocated Topologies. Journal of Electrical Engineering, 51, 3-7.

[17]   Kumari, P.S., Zoto, K. and Panthi, D. (2015) d-Neighborhood System and Generalized F-Contraction in Dislocated Metric Space. SpringerPlus, 4, 368.
https://doi.org/10.1186/s40064-015-1095-3

[18]   Kumari, P.S., Ramana, C.V., Zoto, K. and Panthi, D. (2015) Fixed Point Theorems and Generalizations of Dislocated Metric Spaces. Indian Journal of Science and Technology, 8, 154-158.
https://doi.org/10.17485/ijst/2015/v8iS3/62247

[19]   Panthi, D. (2015) Common Fixed Point Theorems for Compatible Mappings in Dislocated Metric Space. International Journal of Mathematical Analysis, 9, 2235-2242.
https://doi.org/10.12988/ijma.2015.57177

[20]   Panthi, D. and Kumari, P.S. (2016) Some Integral Type Fixed Point Theorems in Dislocated Metric Space. American Journal of Computational Mathematics, 6, 88-97.
https://doi.org/10.4236/ajcm.2016.62010

[21]   Panthi, D. and Subedi, K. (2016) Some Common Fixed Point Theorems for Four Mappings in Dislocated Metric Space. Advances in Pure Mathematics, 6, 695-712.
https://doi.org/10.4236/apm.2016.610057

[22]   Jungck, G. and Rhoades, B.E. (1998) Fixed Points for Set Valued Functions without Continuity. Indian Journal of Pure and Applied Mathematics, 29, 227-238.

[23]   Pant, R.P. (1999) A Common Fixed Point Theorem under a New Condition. Indian Journal of Pure and Applied Mathematics, 30, 147-152.

[24]   Bouhadjera, H. and Djoudi, A. (2008) On Common Fixed Points of Meir and Keeler Type. Analele Stiintifice ale Universitatii Ovidius Constanta, 16, 39-46.

[25]   Jha, K., Pant, R.P. and Singh, S.L. (2003) Common Fixed Points for Compatible Mappings in Metric Space. Radovi Matematicki, 12, 107-114.

[26]   Pant, R.P. and Jha, K. (2002) A Generalization of Meir-Keeler Type Common Fixed Point Theorem for Four Mappings. Journal of Natural and Physical Sciences, 16, 77-84.

 
 
Top